# SDR SWAA2024121676600

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 61,312 hours, 36,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Pulled
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND PULLED FASTENERS ON RT MAIN FLAP<[01] REMOVED RIGHT WING INBOARD TRAILING EDGE MAIN FLAP PER AMM. 27-51-11.;[02] REMOVED AND REPLACED PER [AMM 27-51-11-401-NG (INBOARD TRAILING EDGE FLAP - REMOVAL/INSTALLATION - PERMANENT)];[03] REMOVED PER [AMM 27-51-11-401-NG (INBOARD TRAILING EDGE FLAP - REMOVAL/INSTALLATION - PERMANENT)];[04] INSTALLED SERVICEABLE RH INBD T/E FLAP; ADJUSTMENT TEST GOOD REF. AMM 23-51-11.;[05] C/W
